Journal article icon

Journal article

A comparison of models for predicting population persistence

Abstract:

We consider a range of models that may be used to predict the future persistence of populations, particularly those based on discrete-state Markov processes. While the mathematical theory of such processes is very well-developed, they may be difficult to work with when attempting to estimate parameters or expected times to extinction. Hence, we focus on diffusion and other approximations to these models, presenting new and recent developments in parameter estimation for density dependent proc...

Expand abstract
Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Division:
MSD
Role:
Author
Journal:
ECOLOGICAL MODELLING More from this journal
Volume:
201
Issue:
1
Pages:
19-26
Publication date:
2007-02-10
DOI:
ISSN:
0304-3800
Language:
English
Keywords:
Pubs id:
pubs:327264
UUID:
uuid:a09de5e5-7691-4075-a727-aa9a1f4e3d61
Local pid:
pubs:327264
Source identifiers:
327264
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP